# SDR WX0A2022020973989

- Difficulty date: February 7, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N254NV
- Make and model: Airbus A320-214
- Aircraft serial: 7913
- Aircraft time: 11,120 hours, 6,030 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 38497
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE INOP / REMOVED AND REPLACED FWD MEGAPHONE IAW AMM 25-65-51. OPS CHECK GOOD. A/C OK FOR SERVICE."
